# SDR CA110525003

- Difficulty date: May 21, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 60,118 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 693830
- Condition: Failed
- Location: Hyd System
- Part time: 36,870 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APPROX HALFWAY THROUGH THE FLIGHT THE CREW REPORTED A BLUE HYD SYS LOW PRESSURE.  ECAM HYD B SYS LOW PR ECAM ACTION , B SYS HYD TURNED OFF B HYD PUMP REPLACED IAW AMM 29-12-51.
